Publication schedule
  • №3 September 2019
    Submission deadline: 20 June 2019
  • №4 December 2019
    Submission deadline: 1 October 2019

Articles by keywords "variable thickness shells (smoothly-variable and ribbed shells)"

Geometrically nonlinear thermoelasticity mathematic models of shells with the variable thickness

Simulation of physical processes
  • Year: 2011
  • Issue: 4
  • 0
  • 978
  • Pages: 46-56

Geometrically nonlinear thermoplasticity mathematic models of shells with the variable thickness

Mechanics
  • Year: 2012
  • Issue: 3
  • 0
  • 823
  • Pages: 155-170